# SDR USAA2013061700026

- Difficulty date: June 14, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,970 hours, 15,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 30 EMERGENCY LIGHT INOPERATIVE.  FOUND BAD CABLE CONNECTOR UNDER SEAT, WIRING WILL NOT SECURE TO CONNECTOR.  REPLACED UNDER SEAT CABLE HOUSING AT ROW 30.
